CSpace

Browse/Search Results:  1-10 of 34 Help

Selected(0)Clear Items/Page:    Sort:
Liouville type theorems for elliptic equations with Dirichlet conditions in exterior domains 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 9, 页码: 7231-7252
Authors:  Dai, Wei;  Qin, Guolin
Favorite  |  View/Download:7/0  |  Submit date:2020/09/23
The method of scaling spheres  Hardy-H?non type equations  Liouville theorems  Nonnegative solutions  Exterior domains  
Maximum principles and the method of moving planes for the uniformly elliptic nonlocal Bellman operator and applications 期刊论文
ANNALI DI MATEMATICA PURA ED APPLICATA, 2020, 页码: 50
Authors:  Dai, Wei;  Qin, Guolin
Favorite  |  View/Download:7/0  |  Submit date:2020/09/23
Uniformly elliptic nonlocal Bellman operator  Uniformly elliptic nonlocal Monge-Ampere operator  Maximum principles  Method of moving planes  Monotonicity  symmetry and uniqueness  Asymptotic properties  
Direct Methods for Pseudo-relativistic Schrodinger Operators 期刊论文
JOURNAL OF GEOMETRIC ANALYSIS, 2020, 页码: 64
Authors:  Dai, Wei;  Qin, Guolin;  Wu, Dan
Favorite  |  View/Download:7/0  |  Submit date:2020/09/23
Pseudo-relativistic Schrodinger operators  Epigraph  3D boson star equations  Direct methods of moving planes  Direct sliding methods  
A GLOBALLY CONVERGENT PRIMAL-DUAL INTERIOR-POINT RELAXATION METHOD FOR NONLINEAR PROGRAMS 期刊论文
MATHEMATICS OF COMPUTATION, 2020, 卷号: 89, 期号: 323, 页码: 1301-1329
Authors:  Liu, Xin-Wei;  Dai, Yu-Hong
Favorite  |  View/Download:5/0  |  Submit date:2020/09/23
Nonlinear programming  constrained optimization  interior-point method  logarithmic barrier problem  global convergence  
Liouville type theorems for Hardy-Henon equations with concave nonlinearities 期刊论文
MATHEMATISCHE NACHRICHTEN, 2020, 页码: 10
Authors:  Dai, Wei;  Qin, Guolin
Favorite  |  View/Download:5/0  |  Submit date:2020/06/30
bi-harmonic  concave nonlinearity  Hardy-Henon equations  Liouville theorems  nonnegative solutions  super-harmonic property  
Training GANs with centripetal acceleration 期刊论文
OPTIMIZATION METHODS & SOFTWARE, 2020, 页码: 19
Authors:  Peng, Wei;  Dai, Yu-Hong;  Zhang, Hui;  Cheng, Lizhi
Favorite  |  View/Download:5/0  |  Submit date:2020/05/24
Primary: 97N60  90C25  Secondary: 90C06  90C30  
Liouville theorem for poly-harmonic functions on R-+(n) 期刊论文
ARCHIV DER MATHEMATIK, 2020, 页码: 11
Authors:  Dai, Wei;  Qin, Guolin
Favorite  |  View/Download:6/0  |  Submit date:2020/05/24
Liouville theorems  Poly-harmonic functions  Super poly-harmonic properties  Harmonic asymptotic expansions  Navier problems  
On the complexity of sequentially lifting cover inequalities for the knapsack polytope 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 页码: 10
Authors:  Chen, Wei-Kun;  Dai, Yu-Hong
Favorite  |  View/Download:7/0  |  Submit date:2020/05/24
integer programming  sequentially lifted cover inequality  complexity  lifting problem  
A PRIMAL-DUAL INTERIOR-POINT METHOD CAPABLE OF RAPIDLY DETECTING INFEASIBILITY FOR NONLINEAR PROGRAMS 期刊论文
JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION, 2020, 卷号: 16, 期号: 2, 页码: 1009-1035
Authors:  Dai, Yu-Hong;  Liu, Xin-Wei;  Sun, Jie
Favorite  |  View/Download:7/0  |  Submit date:2020/05/24
Nonlinear programming  constrained optimization  infeasibility  interior-point method  global and local convergence  
Gradient methods exploiting spectral properties 期刊论文
OPTIMIZATION METHODS & SOFTWARE, 2020, 页码: 25
Authors:  Huang, Yakui;  Dai, Yu-Hong;  Liu, Xin-Wei;  Zhang, Hongchao
Favorite  |  View/Download:6/0  |  Submit date:2020/05/24
Gradient methods  spectral property  Barizilai-Borwein method  linear convergence  quadratic optimization  bound constrained optimization